| Model Number |
DYND11500 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the customer, a foley "broke inside of the patient while in use".
Additional Manufacturer Narrative
According to the customer, a foley "broke inside of the patient while in use".The customer reported they are unable to provide additional details related to the reported incident because they "do not have the information." the customer is requesting a replacement.The customer reported sample is not available to be returned.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.